# SDR FDEA201411063762

- Difficulty date: November 6, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 27,140 hours, 14,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532372500000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 241TH HAS EDGE DAMAGE TO COMPOSITE AROUND ADAPTOR CUT OUT.  FABRICATED NEW FLOOR PANEL ON T14 1104478 IAW SRZ-25-005.  REPAIR CLASSIFIED AS CAT A MAJOR REPAIR.
